# SDR CALA2010120100597

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK BELTFRAME STA 706 HAS CRACK INDICATION BETWEEN STRINGERS S8R AND S9R AT THE A/C OUTLET EXTRUSION SUPPORT BRACKET ATTACHMENT (RIVET BUCKED TAIL) AREA PER MID-FREQ EDDY CURRENT INSPECTION (MFEC).  REPAIRED FRAME STA 706-R, PER EC/RA 5311-01514 AND EA 5310-04498.  DIP CTL # 07974 LP 9723422 SEQ # N00760.
